Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 8 (1954), 16-27
DOI: https://doi.org/10.1090/S0025-5718-54-99347-3
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. O. Hartley, ``The maximum $ F$-ratio as a short-cut test for heterogeneity of variance,'' Biometrika, v. 37, 1950, p. 308-312 [MTAC, v. 5, p. 145]. MR 0038037 (12:345i)
  • [1] BAASMTC, Bessel Functions, Part II. Cambridge, 1952 [MTAC, v. 7, p. 97].
  • [1] W. L. Stevens, ``The truncated normal distribution'' (Appendix to paper by C. I. Bliss, ``The calculation of the time mortality curve"), Ann. Appl. Biol., v. 24, 1937, p. 815-852.
  • [2] A. Hald, ``Maximum likelihood estimation of the parameters of a normal distribution which is truncated at a known point,'' Skandinavisk Aktuarietidskrift, v. 32, 1949, p. 119-134. MTAC, v. 5, p. 74. MR 0036973 (12:193c)
  • [3] A. C. Cohen, Jr., ``Estimating the mean and variance of normal populations from singly truncated and doubly truncated samples,'' Ann. Math. Stat., v. 21, 1950, p. 557-569. MR 0038041 (12:346d)
  • [1] W. Hoeffding, ``'Optimum' nonparametric tests,'' Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, Univ. of California Press, Berkeley, Calif., 1951, p. 83-92. MR 0044799 (13:479i)
  • [2] H. B. Mann & D. R. Whitney, ``On a test of whether one of two random variables is stochastically larger than the other,'' Annals of Math. Stat., v. 18, 1947, p. 50-60. MR 0022058 (9:151g)
  • [1] NBSCL, Tables of Coulomb Wave Functions, v. 1. AMS no. 17, Washington, 1952 [MTAC, v. 7, p. 101-102].
  • [1] S. Chandrasekhar, Radiative Transfer. Oxford, 1950. MR 0042603 (13:136a)
  • [1] C. J. Thorne, ``A table of harmonic and biharmonic polynomials and their derivatives,'' Utah Engineering Experiment Station, Bulletin, no. 39, 1949, supplement. Salt Lake City. MR 0036073 (12:54k)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99347-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society